# SDR SWIA201744153

- Difficulty date: December 14, 2017
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 36,376 hours, 31,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT BELOW PLACARD.  (C-CHECK) RO:1/15/2018. REPAIRED FUSELAGE REF REO.
